Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

How to find out if various blood test results are signs of HIV ?

I have an elevated gamma gt of 150. It went as high as 223. I have had many blood tests as my symptoms are fatigue , headaches and stomach pains. They have done ANF and it s negative. They also said I had non specific colitis which has now gone which was confirmed via colonoscopy . Would ANF detect H.I.V as although I do not think I have H.I.V it s the only recent test I have not done.
Asked On : Sat, 31 Mar 2012
Answers:  1 Views:  188
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
Dentist 's  Response
welcome to hcm,
ANF test is also called anti nuclear antibodyor factor,done to detect the autoimmune disorders/ dosent detect H.I.V.infection. ELISA test is done for hiv infection so don't worry about this.and go for it.
normal titre of anf 1:40 it increase in autoimmune disorders likes sjogren's syndrome,rheumatoid arthritis,lupus erythematous.autoimmune hepatitis.

Answered: Mon, 30 Apr 2012
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor